MathSciNet Relay Station
MathSciNet bibliographic data
MR715857 (85c:11015) 11B25 (11N25 28D99 60G99)
Dubins, Lester E. A gloss on a theorem of Furstenberg. Proc. Amer. Math. Soc. 89 (1983), no. 3, 421–422.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement